Ask a Nurse Expert Forum
Ibuprofen is causing worster itchy feet
About This Forum:

WELCOME TO THE ASK A NURSE FORUM: This forum is for questions and discussions pertaining to Bones, Blood, Brain, Colorectal, Diagnostic Tests, Digestive, Ears, Eyes, Glands, Heart, Infectious Diseases, Kidneys, Liver, Lungs, Men’s Health, Muscles, Nose, Skin, Stomach, Surgery, Vaccines, Women’s Health

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
1634318 tn?1300074031
Ibuprofen is causing worster itchy feet
I took 800 mg of ibuprofen and the next day at night my feet were burning really bad and it did get worst with ibuprofen. So my question is what is going on and is there anything I should be warned about?
Discussion is closed
Cancel
3 Answers
Page 1 of 1
796253 tn?1344994932
Hi and thanks for using the forum.

I have not heard of this being a side effect from ibuprofen.  I think it is probably related to something else.   IF the burning persists, you should probably see your doctor.  Good luck.

Bridget
Discussion is closed
Cancel
1634318 tn?1300074031
anybody going to reply?
Discussion is closed
Cancel
Avatar universal
Hi am 29 weeks pregnant and was woundering wat else could I use for itchy skin as I use the E45 body wash and cream but it's not doing much would it be ok to use calomine lotion instead ??
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank